JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/4911

Title: A New Approximation Algorithm for the Capacitated Vehicle Routing Problem on a Tree
Authors: Asano, Tetsuo
Katoh, Naoki
Kawashima, Kazuhiro
Issue Date: 2001-06
Publisher: Springer
Magazine name: Journal of Combinatorial Optimization
Volume: 5
Number: 2
Start page: 213
End page: 231
DOI: 10.1023/A:1011461300596
Abstract: This paper presents a new approximation algorithm for a vehicle routing problem on a tree-shaped network with a single depot. Customers are located on vertices of the tree, and each customer has a positive demand. Demands of customers are served by a fleet of identical vehicles with limited capacity. It is assumed that the demand of a customer is splittable, i.e., it can be served by more than one vehicle. The problem we are concerned with in this paper asks to find a set of tours of the vehicles with minimum total lengths. Each tour begins at the depot, visits a subset of the customers and returns to the depot without violating the capacity constraint. We propose a 1.35078-approximation algorithm for the problem (exactly, √<41>-1)/4), which is an improvement over the existing 1.5-approximation.
Rights: This is the author-created version of Springer, Tetsuo Asano, Naoki Katoh and Kazuhiro Kawashima, Journal of Combinatorial Optimization, 5(2), 2001, 213-231. The original publication is available at www.springerlink.com, http://dx.doi.org/10.1023/A:1011461300596
URI: http://hdl.handle.net/10119/4911
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C1330.pdf329KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology